RICHARD H. WHEELER, M.D.; MAY VOTAW, M.D.
To the editor: In their review, "Vincristine Neurotoxicity" (Ann Intern Med 80:733-737, 1974), Rosenthal and Kaufman summarize the reported cases of severe neurotoxicity. We wish to report an additional case of quadriparesis after minimal vincristine therapy.
A 25-year-old man, was found to have Hodgkin's disease, nodular sclerosing type, on supraclavicular node biopsy in December 1970. On the basis of symptoms of fatigue and a 15-pound weight loss plus palpable splenomegaly, the stage was thought to be III B; he was treated with intravenous, followed by oral, Cytoxan® for 2 years.
He had a complete clinical remission until December 1973, when
WHEELER RH, VOTAW M. Vincristine and Quadriparesis. Ann Intern Med. 1974;81:709–710. doi: 10.7326/0003-4819-81-5-709_3
Download citation file:
Published: Ann Intern Med. 1974;81(5):709-710.
Results provided by:
Copyright © 2018 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use